# SDR WTAA960042

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 2730 · Elevator Control System
- Part: Elevator Assy
- Part number: 13707F425
- Condition: Lack Of Lube
- Location: Tail Section
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SEA - RESTRICTED MOVEMENT OF ELEVATOR CONTROLS REPORTED ON AIRCRFT CLIMB-OUT FROM PDX.  CONTROLS RETURNED TO NORMAL OPERATION FOLLOWING AIRCRAFT DESCENT TO LOWER ALTITUDE AND WARMER WEATHER CONDITIONS.  MAINTENANCE INSPECTED ELEVATOR CONTROL SYSTEM FOR DEFECTS OR SIGNS OF BINDING.  NO DISCREPANCIES NOTED.  APPLIED LUBRICATION TO ELEVATOR HINGES AND APPLIED 'ICEX' TO ELEVATOR BOOTS, HORN HEATERS AND HORN SURFACES.  AIRCRAFT RETURNED TO SERVICE.  (M)
